# SDR CALA0001228

- Difficulty date: August 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CUSP WEB CRACKED O/B OF SEAT TRACK AT STA 1174 - 1304, LBL 54.  THE CUSP WEB WAS REMOVED AND REPLACED IAW SRM 51-30-1, 51-30-2, 51-30-5, AND 53-05, FIGURE 16.
